# SDR CALA2013102200762

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N5246U62
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0575 CORROSION ON AFT CABIN FLOORBOARD ATTACH ANGLE AT BS 1678.5, RBL 52, WL 208. REMOVED CORROSION ON AFT CABIN FLOORBOARD ATTACHED ANGLE AT BS 1678.5, RBL 52, VYL 208. FOUND TO BE OUT OF ALLOWABLE LIMITS IAW B757-300 SRM 53-60-15  FIG 101 DETAIL VII.  R & R AFT CABIN FLOORBOARD ATTACH ANGLE IAW B757-300 SRM 51-40-- 02 PAR 4 & 7D FIGS 8 AND 12.
